MathSciNet Relay Station
MathSciNet bibliographic data
MR2073932 (2005d:65169) 65M60 (35K57)
von Petersdorff, Tobias; Schwab, Christoph Numerical solution of parabolic equations in high dimensions. M2AN Math. Model. Numer. Anal. 38 (2004), no. 1, 93–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement